# SDR CALA2025102210400

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N77572
- Make and model: Boeing 737-9
- Aircraft serial: 67192
- Aircraft time: 7,969 hours, 2,633 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFT AIRCRAFT FLOOR  FROM ROW 36 AFT LAVS AND GALLEY FLOODED W/ S OME TYPE OF LIQUID FOUND LEAK COMMING FROM LAV D TOILET RINSE VALVE. COMPLIED WITH MEL 3830D. VACUUMED DAMP CARPET. DRIED WITH FANS. THIS IS A DIRTY WATER LEAK THAT CONTAMINATED THE LAV D AREA CARPETS .CARPETS WILL SMELL IN TIME , SUGGEST THE CENTER AISLE CARPET AND ROW A AND B PIECES THAT TERMINATE UP AGAINST LAV D WALL. REF DWG 2527DD16380 FOR CARPET SECTIONS 3 PIECES PLUS THE AFT TRANSITION EXTRUSION. AFT TRANSITION EXTRUSION UPDATE, 4 FT OF BAC1522-889 BASE , 4FT OF BAC1522-890-706 CAP REPLACED ALL O-RINGS AND VACUM DISCHARGE DRAIN PIPE COUPLING ASSY. TOILET OPS CHECK COMPLETED, NO LEAKS WERE FOUND, IAW TASK 38-32-01-000-802.
